# SDR K11A2009021691503

- Difficulty date: February 10, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 59,845 hours, 73,379 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED IN AREA OF RT AFT NOSE GEAR DOOR AFT HINGE CRACKED, 1 X 1 INCH.
